Boolean Semirings.
Mathematische Annalen, Tome 148 (1962), pp. 395-401
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1962__148_161006,
author = {N.V. SUBRAHMANYAM},
title = {Boolean {Semirings.}},
journal = {Mathematische Annalen},
pages = {395--401},
year = {1962},
volume = {148},
url = {http://geodesic.mathdoc.fr/item/MAN_1962__148_161006/}
}
N.V. SUBRAHMANYAM. Boolean Semirings.. Mathematische Annalen, Tome 148 (1962), pp. 395-401. http://geodesic.mathdoc.fr/item/MAN_1962__148_161006/